Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
414 Publications
2018 | Journal Article | LibreCat-ID: 34667
Black, Tobias. “Global Solvability of Chemotaxis–Fluid Systems with Nonlinear Diffusion and Matrix-Valued Sensitivities in Three Dimensions.” Nonlinear Analysis, vol. 180, Elsevier BV, 2018, pp. 129–53, doi:10.1016/j.na.2018.10.003.
LibreCat
| DOI
2018 | Journal Article | LibreCat-ID: 51388
Hilgert, Joachim, et al. “Superorbits.” Journal of the Institute of Mathematics of Jussieu, vol. 17, 2018, pp. 1065–120, doi:10.1017/S147474801600030X.
LibreCat
| DOI
| Download (ext.)
2018 | Book Chapter | LibreCat-ID: 51462
Hilgert, Joachim. “Von Fermat und Descartes zu Gauß und Cauchy - Der Wandel der Mathematik in der Zeit der Aufklärung.” Erscheinung und Vernunft - Wirklichkeitszugänge der Aufklärung, edited by T. Nieland, Frank&Timme, 2018.
LibreCat
2018 | Preprint | LibreCat-ID: 51523 |

Hilgert, Joachim, et al. Boundary Values of Eigenfunctions on Riemannian Symmetric Spaces. 2018.
LibreCat
| Download (ext.)
2018 | Book Review | LibreCat-ID: 51571
Hilgert, Joachim. “Winfried Scharlau: Das Glück, Mathematiker zu sein – Friedrich Hirzebruch und seine Zeit (Springer Spektrum 2017).” Mathematische Semesterberichte, vol. 65, 2018, pp. 307–09.
LibreCat
2018 | Book Review | LibreCat-ID: 51572
Hilgert, Joachim. “Lemmermeyer, F: Quadratische Zahlkörper – Eine Einführung mit vielen Beispielen (Springer Spektrum 2017).” Mathematische Semesterberichte, vol. 65, 2018, pp. 129–31.
LibreCat
2018 | Book Review | LibreCat-ID: 51570
Hilgert, Joachim. “Barry Mazur Und William Stein: Prime Numbers and the Riemann Hypothesis.” Mathematische Semesterberichte, vol. 65, 2018, pp. 311–13.
LibreCat
2018 | Book Review | LibreCat-ID: 51574
Hilgert, Joachim. “Joseph, G.G. Indian Mathematics. Engaging with the World from Ancient to Modern Times (World Scientific 2016).” Mathematische Semesterberichte, vol. 65, 2018, pp. 121–23.
LibreCat
2018 | Book Review | LibreCat-ID: 51573
Hilgert, Joachim. “Diaconis, P., B. Skyrms: Ten Great Ideas about Chance (Princeton University Press 2018).” Mathematische Semesterberichte, vol. 65, 2018, pp. 125–27.
LibreCat
2018 | Journal Article | LibreCat-ID: 37661
Rösler, Margit, and Michael Voit. “Beta Distributions and Sonine Integrals for Bessel Functions on Symmetric Cones.” Studies in Applied Mathematics, vol. 141, no. 4, Wiley, 2018, pp. 474–500, doi:10.1111/sapm.12217.
LibreCat
| DOI
2018 | Journal Article | LibreCat-ID: 37662
Rösler, Margit, et al. “On the Green Function and Poisson Integrals of the Dunkl Laplacian.” Potential Analysis, vol. 48, no. 3, Springer Science and Business Media LLC, 2018, pp. 337–60, doi:10.1007/s11118-017-9638-6.
LibreCat
| DOI
2018 | Journal Article | LibreCat-ID: 40050
Baeumer, Boris, et al. “Space‐time Fractional Dirichlet Problems.” Mathematische Nachrichten, vol. 291, no. 17–18, Wiley, 2018, pp. 2516–35, doi:10.1002/mana.201700111.
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 34663
Black, Tobias. “Global Existence and Asymptotic Stability in a Competitive Two-Species Chemotaxis System with Two Signals.” Discrete & Continuous Dynamical Systems - B, vol. 22, no. 4, American Institute of Mathematical Sciences (AIMS), 2017, pp. 1253–72, doi:10.3934/dcdsb.2017061.
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 34665
Black, Tobias, et al. “Singular Sensitivity in a Keller–Segel-Fluid System.” Journal of Evolution Equations, vol. 18, no. 2, Springer Science and Business Media LLC, 2017, pp. 561–81, doi:10.1007/s00028-017-0411-5.
LibreCat
| DOI
2017 | Bachelorsthesis | LibreCat-ID: 31301
Schütte, Philipp. Identifying and Realizing Symmetries in Quantum Walks - Symmetry Classes and Quantum Walks. 2017.
LibreCat
2017 | Journal Article | LibreCat-ID: 31268
Faure, Frédéric, and Tobias Weich. “Global Normal Form and Asymptotic Spectral Gap for Open Partially Expanding Maps.” Communications in Mathematical Physics, vol. 356, no. 3, Springer Science and Business Media LLC, 2017, pp. 755–822, doi:10.1007/s00220-017-3000-0.
LibreCat
| DOI
| arXiv
2017 | Journal Article | LibreCat-ID: 31272
Harris, Benjamin, and Tobias Weich. “Wave Front Sets of Reductive Lie Group Representations III.” Advances in Mathematics, vol. 313, Elsevier BV, 2017, pp. 176–236, doi:10.1016/j.aim.2017.03.025.
LibreCat
| DOI
| arXiv
2017 | Journal Article | LibreCat-ID: 31267
Guillarmou, Colin, et al. “Classical and Quantum Resonances for Hyperbolic Surfaces.” Mathematische Annalen, vol. 370, no. 3–4, Springer Science and Business Media LLC, 2017, pp. 1231–75, doi:10.1007/s00208-017-1576-5.
LibreCat
| DOI
| arXiv
2017 | Journal Article | LibreCat-ID: 51390
Hilgert, Joachim, et al. “Resonances for the Laplacian on Riemannian Symmetric Spaces: The Case of SL(3,R)/SO(3).” Representation Theory, vol. 21, 2017, pp. 416–457, doi:10.1090/ert/506.
LibreCat
| DOI
| Download (ext.)
2017 | Journal Article | LibreCat-ID: 51392
Hilgert, Joachim, et al. “Contraction of Hamiltonian K-Spaces.” Inter. Math. Research Notices, vol. 20, 2017, pp. 6255–6309, doi:10.1093/imrn/rnw191.
LibreCat
| DOI